MathSciNet Relay Station
MathSciNet bibliographic data
MR1120198 58F23 (30D05)
Devaney, Robert L. $e\sp z$: dynamics and bifurcations. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 1 (1991), no. 2, 287–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement